Open Access iconOpen Access

ARTICLE

Some Identities of the Degenerate Poly-Cauchy and Unipoly Cauchy Polynomials of the Second Kind

Ghulam Muhiuddin1,*, Waseem A. Khan2, Deena Al-Kadi3

1 Department of Mathematics, Faculty of Science, University of Tabuk, Tabuk, 71491, Saudi Arabia
2 Department of Mathematics and Natural Sciences, Prince Mohammad Bin Fahd University, Al Khobar, 31952, Saudi Arabia
3 Department of Mathematics and Statistics, College of Science, Taif University, Taif, 21944, Saudi Arabia

* Corresponding Author: Ghulam Muhiuddin. Email: email

(This article belongs to this Special Issue: Trend Topics in Special Functions and Polynomials: Theory, Methods, Applications and Modeling)

Computer Modeling in Engineering & Sciences 2022, 132(3), 763-779. https://doi.org/10.32604/cmes.2022.017272

Abstract

In this paper, we introduce modied degenerate polyexponential Cauchy (or poly-Cauchy) polynomials and numbers of the second kind and investigate some identities of these polynomials. We derive recurrence relations and the relationship between special polynomials and numbers. Also, we introduce modied degenerate unipolyCauchy polynomials of the second kind and derive some fruitful properties of these polynomials. In addition, positive associated beautiful zeros and graphical representations are displayed with the help of Mathematica.

Keywords


Cite This Article

Muhiuddin, G., Khan, W. A., Al-Kadi, D. (2022). Some Identities of the Degenerate Poly-Cauchy and Unipoly Cauchy Polynomials of the Second Kind. CMES-Computer Modeling in Engineering & Sciences, 132(3), 763–779.



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 2081

    View

  • 896

    Download

  • 0

    Like

Share Link